# SDR SWIA201437698

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 28,353 hours, 23,498 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ENGINE YOKE LINK AND BUSHING ARE GALLED.  R & R RT ENGINE UPPER YOKE LINK AND CLAMP UP BUSHING IAW AMM.
